Journal article icon

Journal article

DERIVATIONS OF TENSOR PRODUCTS OF C-STAR-ALGEBRAS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-17.1.129

Authors


Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES More from this journal
Volume:
17
Issue:
FEB
Pages:
129-140
Publication date:
1978-01-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
Pubs id:
pubs:15647
UUID:
uuid:91ac9730-b92d-488e-b1b1-0d9b33bf6b35
Local pid:
pubs:15647
Source identifiers:
15647
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP